MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS

BAUSCH + LOMB ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS
Model Number MX60ET
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported approximately two weeks after implantation of an intraocular lens into the left eye (os) the lens rotated out of position.Lens rotation was scheduled for approximately seven weeks after initial surgery.Additional information was requested, but not received.
 
Additional Manufacturer Narrative
The lens remains implanted and is not available for evaluation.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.The patient had pre-existing alternating exotropia and therefore, the most probable root cause is "patient related".

Brand Name
ENVISTA TORIC INTRAOCULAR LENS
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd.
clearwater, FL 33759
7277246600
MDR Report Key17137583
Report Number0001313525-2023-70071
Device Sequence Number20326529
Product Code MJP
UDI-Device Identifier10757770556158
UDI-Public(01)10757770556158(17)250930
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberMX60ET
Device Catalogue NumberMXUET275+190
Device Lot Number3266114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BAUSCH AND LOMB INJECTOR SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale